# SDR SWAA2023022104967

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 33,832 hours, 15,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE PASSENGER EMERGENCY LIGHTS INOP<[01] T/S PER FIM 33-50 TASK 801; RR?D BATTER PACK AT ASSY# M1695 PER AMM 33-51-06. NO HELP. RETURNED BACK TO ORIGINAL CONFIGURATION.   R/R EMERGENCY LIGHT BATTERY PACKS AT POS M1676 AND M1671 REF AMM 33-51-06. OPS CHECK NORMAL REF AMM 33-51-00. THIS CLEARS MEL.
